MathSciNet Relay Station
MathSciNet bibliographic data
MR2600433 14N35 (14M15)
Lam, Thomas; Shimozono, Mark Quantum cohomology of $G/P$ and homology of affine Grassmannian. Acta Math. 204 (2010), no. 1, 49–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement